Skip to main content

Research Repository

Advanced Search

Transcendental singularities for a meromorphic function with logarithmic derivative of finite lower order

Langley, J.K.

Transcendental singularities for a meromorphic function with logarithmic derivative of finite lower order Thumbnail


Authors

J.K. Langley



Abstract

It is shown that two key results on transcendental singularities for meromorphic functions of finite lower order have refinements which hold under the weaker hypothesis that the logarithmic derivative has finite lower order.

Journal Article Type Article
Acceptance Date Jul 24, 2018
Online Publication Date Sep 10, 2018
Publication Date 2019-03
Deposit Date Jul 24, 2018
Publicly Available Date Mar 14, 2019
Journal Computational Methods and Function Theory
Print ISSN 1617-9447
Electronic ISSN 1617-9447
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 19
Issue 1
Pages 117-133
DOI https://doi.org/10.1007/s40315-018-0253-3
Public URL https://nottingham-repository.worktribe.com/output/947887
Publisher URL https://link.springer.com/article/10.1007%2Fs40315-018-0253-3
Additional Information Received: 1 March 2018; Revised: 23 July 2018; Accepted: 25 July 2018; First Online: 10 September 2018

Files





Downloadable Citations